I had Voluma and Perlane injected in my cheeks and now have a visible ridge under my eye. Can this be reversed? (photos)
Doctor Answers 8
I agree with the other physicians here. This is the tear trough and this can be corrected with injection of the medication Hyaluronidase or Vitrase to "dissolve" the hyaluronic acid filler. Hope you like your result once that is removed.
Hyaluronic Acid Gel Fillers
From your description you have had hyaluronic acid gel fillers after which you developed this prominence.
Fortunately, this group of fillers can be "dissolved" by injection with hyaluronidase.
If you have this performed ask the physician to first skin test you to check if you are allergic to hyaluronidase prior to having it injected to "dissolve" the fillers.
If you do not have it injected the ridge should improve over time and diminish. The time frame varies between patients, facial location and type of filler.
You might also like...
Ridge from injectables can be reversed
I had Voluma and Perlane injected in my cheeks and now have a visible ridge under my eye. Can this be reversed?
Vitrase works like magic
Voluma and Perlane Injections in the Tear Trough
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.